# SDR SWIA2020032649396

- Difficulty date: February 26, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP UPPER SKIN SEVERAL RIVETS WITH FRETTING CORROSION UNDER RIVET HEAD ON THE FOLLOWING RIBS; W/STA 226.15, W/STA 235.96, W/STA 254.96.  ALSO ON REAR SPAR FROM W/STA 226.15 TO W/STA 278.00   (C-CHECK) RO 3/25/2020   REMOVED AND REPLACED  FASTENER  ON R/H OTBD FLAP UPPER SKIN REF  REO. SEE CONTINUATION CARD FOR DETAILS .  SEE CONTINUATION CARD FOR DETAILS
